MathSciNet Relay Station
MathSciNet bibliographic data
MR2586976 (2011d:47084) 47B47 (47B37 47L20)
Dosev, D.; Johnson, W. B. Commutators on $\ell\sb \infty$. Bull. Lond. Math. Soc. 42 (2010), no. 1, 155–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement